| Catalog Number |
6400015000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
08/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device burned a patient during a procedure at the user facility.Attempts are being made to obtain additional information from the user facility.
Event or Problem Description
It was reported that the device burned a patient during a procedure at the user facility.Multiple attempts were made to gather more information; however, the user facility did not provide any further details.
Additional Manufacturer Narrative
Correction: d9 device evaluation: follow-up report submitted to document device evaluation results.